In this paper we present a logical framework to cope with temporal reasoning under vagueness. The calculus is obtained by extending that of bounded metric temporal logic over a dense time domain, by truth-values from the rational unit interval [0, 1] ∩ Q, connectives and rules of the infinite-valued Lukasiewicz logic. We show that the calculus is complete with respect to rational-valued Kripke frames, and as a consequence, we also show that the cut-rule is redundant.

Flaminio, T., & Tiezzi, E.B.P. (2009). On Metric Temporal Lukasiewicz Logic. ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE, 246, 71-85.

On Metric Temporal Lukasiewicz Logic

FLAMINIO, TOMMASO;TIEZZI, ELISA BENEDETTA PRIMAVERA
2009

Abstract

In this paper we present a logical framework to cope with temporal reasoning under vagueness. The calculus is obtained by extending that of bounded metric temporal logic over a dense time domain, by truth-values from the rational unit interval [0, 1] ∩ Q, connectives and rules of the infinite-valued Lukasiewicz logic. We show that the calculus is complete with respect to rational-valued Kripke frames, and as a consequence, we also show that the cut-rule is redundant.
File in questo prodotto:
File Dimensione Formato  
On metric temporal 2009.pdf

non disponibili

Tipologia: Altro materiale allegato
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 303.6 kB
Formato Adobe PDF
303.6 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/10659
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo